# SDR TRAX200600358

- Difficulty date: June 11, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 17,172 hours, 14,422 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM STEP ON PASSENGER DOOR IS CRACKED.
